AMS Bookstore LOGO amslogo
Return to List

AMS TextbooksAMS Applications-related Books

Entire and Subharmonic Functions
Edited by: B. Ya. Levin

Advances in Soviet Mathematics
1992; 275 pp; hardcover
Volume: 11
ISBN-10: 0-8218-4110-6
ISBN-13: 978-0-8218-4110-5
List Price: US$188
Member Price: US$150.40
Order Code: ADVSOV/11
[Add Item]

Request Permissions

The papers in this collection, written by participants of the Research Seminar on the Theory of Functions at Kharkov University, primarily address the theory of entire and subharmonic functions. Founded in 1953 by B. Ya. Levin and still functioning today, this seminar ranges over different problems in the theory of functions, functional analysis, and related problems in calculus and mathematical physics. Entire and Subharmonic Functions contains works presented recently in the seminar.


Research mathematicians.

Table of Contents

  • A. M. Ulanovskiĭ -- On the completely regular growth of analytic functions having maximum on a ray
  • M. Sodin -- Value distribution of sequences of rational functions
  • M. Simbirskiĭ -- Inverse problem for the Sturm-Liouville operator with almost-periodic potential having only positive Fourier exponents
  • L. I. Ronkin -- Subharmonic functions of completely regular growth in a closed cone
  • L. R. Podoshev -- Complete description of the pair indicator-lower indicator of an entire function
  • I. V. Ostrovskiĭ -- Solvability conditions for the homogeneous Riemann boundary problem with an infinite index
  • Yu. I. Lyubarskiĭ and V. A. Tkachenko -- Completeness of a system of functions on sets in the complex plane
  • Yu. I. Lyubarskiĭ -- Frames in the Bargmann space of entire functions
  • B. Ya. Levin, V. N. Logvinenko, and M. L. Sodin -- Subharmonic functions of finite degree bounded on subsets of the "real hyperplane"
  • A. A. Goldberg and V. A. Pyana -- Uniqueness theorems for algebraic functions
  • A. E. Fryntov -- Subharmonic functions and \(\cos (\pi \lambda)\)-theorems for entire functions represented by gap series
  • V. N. Logvinenko and S. Yu. Favorov -- Lacunary series and Fourier integrals of functions of several variables
  • A. E. Eremenko and M. L. Sodin -- Parametrization of entire functions of sine-type by their critical values
  • L. B. Golinskiĭ and G. P. Chistyakov -- On stability estimates in the Marcinkiewicz theorem and its generalization
  • V. S. Azarin and V. B. Giner -- Limit sets and multiplicators of entire functions
Powered by MathJax

  AMS Home | Comments:
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia